MAUDE Adverse Event Report: OVESCO ENDOSCOPY AG GASTRODUODENAL FTRD SET; GASTRODUODENAL FTRD SYSTEM SET

OVESCO ENDOSCOPY AG GASTRODUODENAL FTRD SET; GASTRODUODENAL FTRD SYSTEM SET
Model Number FTRD 13
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Bowel Perforation (2668)
Date of Event 12/02/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clip application was not verified by the user before tissue resection.The device in question was discarded and therefore no technical analysis could be performed.The risk of causing a perforation is indicated in the instruction of use.Moreover, it is addressed in the user trainings to verify successful clip application before resection of target tissue.Based on the available information, there is no indication of a technical failure of the device.This report is part of the additional information requested by the fda and the subsequent notification, as communicated by ovesco on 24.10.2024 and refers to: "follow up questions ftrd system perforation-clip detached failure_10-03-2024 annex 1".
 
Event or Problem Description
Gastroduodenal ftrd was used for the treatment of a carcenoid in the duodenal bulb.Clip application was not visually verified by the user before tissue resection.The resulting perforation was closed by surgery.The patient recovered well.

Brand Name
GASTRODUODENAL FTRD SET
Common Device Name
GASTRODUODENAL FTRD SYSTEM SET
Manufacturer (Section D)
OVESCO ENDOSCOPY AG
friedrich-miescher-str. 9
tuebingen, baden-wuerttemberg 72076
GM  72076
Manufacturer (Section G)
OVESCO ENDOSCOPY AG
friedrich-miescher-str. 9
tuebingen, baden-wuerttemberg 72076
GM   72076
MDR Report Key20878344
Report Number3006696607-2024-00030
Device Sequence Number7804352
Product Code PKL
UDI-Device Identifier04260206310655
UDI-Public4260206310655
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K200684
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/03/2021
Device Model NumberFTRD 13
Device Catalogue Number200.72
Device Lot Number822703
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2021
Initial Report FDA Received Date12/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/19/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown